Difference between revisions of "BaGd1997"

From DispersiveWiki
Jump to navigationJump to search
 
Line 2: Line 2:
  | author = H. Bahouri and P. Gerard
  | author = H. Bahouri and P. Gerard
  | title = High frequency approximation of solutions to critical nonlinear wave equations
  | title = High frequency approximation of solutions to critical nonlinear wave equations
  | journal = Amer. J. Math
  | journal = Amer. J. Math.
  | jvol = 121  
  | jvol = 121  
  | jpage = 131-175
  | jpage = 131-175

Latest revision as of 03:20, 10 May 2009

H. Bahouri and P. Gerard. High frequency approximation of solutions to critical nonlinear wave equations. Amer. J. Math., 121 (1999), 131-175. MathSciNet, arXiv.